Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kelso57

anyone else get pih marks no matter what while on accutane?

whether a pop the zit (did first couple of months but not anymore) or i leave it alone it will leave the same red marks behind...a pih mark

same for anyone else?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×